# SDR DALA2025012400617

- Difficulty date: January 21, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,807 hours, 32,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ILLUMINATED. CORRECTIVE ACTION: FOUND D RING STRAP WRPPED AROUND GIRT BAR, RE ADJUSTED D RING. ARMED DOOR MULTIPLE TIMES, SLIDE LIGHT WORKS NORMAL. CHECKED GIRT BAR SPACING PER B757 AMM: 26-66. WITHIN LIMITS. CONTINUED T/S LOWERED PSU PANELS ABOVE SLIDE LIGHT AND FOUND 2 CONTATCS TOUCHING AND DAMAGED ON BACK OF HOUSING. REMOVED AND REPLACED "SLIDE" LIGHT PER B757 AMM: 33-13 OPS NORMAL. (0772625)  OSD: 1/24/2025
